The noises are driving me mad. I need to experiment with a spell off it to see once and for all whether my excessive sweating is a side effect from it (suggested as a possibility by my GP) or whether it is in fact menopausal. My GP suggested trying a month without and although the sweating appears a bit less, the noises in my head are driving me mad, so I seem to have swapped one set of problems for another! It sounds like when someone cuts your hair or the only other way I can describe it is like crickets or grasshoppers...anyone else had this? I have been on a low dose of Seroxat for years but last time the noises got bad I had to take 5 mg of Seroxat to stop the noises...it worked but then the sweating increased. I'm going to try and stick at the withdrawal just to make sure I can say it is the Seroxat and not menopausal, although it's very difficult to ascertain for sure.
Snipping noises in my head from Seroxat wi... - Anxiety Support
43,091 members • 44,613 posts